Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 11, NWS Green Bay, WI

June 17, 2013Calumet County, Outagamie County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2013, 3:11 PM CDT for Calumet County, Outagamie County, Winnebago County, Wisconsin. It was in force for 49 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 3:11 PM CDT (20:11 UTC)
Expired
Jun 17, 2013, 4:00 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
2.5 in
Wind
50.0 mph

Counties Calumet County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:20 PM CDTHAIL 1Appleton, WIAT THE FOX RIVER MALL
Jun 17, 3:22 PM CDTHAIL 1Appleton, WIGRAND CHUTE VICINITY
Jun 17, 3:24 PM CDTHAIL 1Appleton, WI
Jun 17, 3:25 PM CDTHAIL 1.252 W Little Chute, WI
Jun 17, 3:25 PM CDTHAIL 1.5Appleton, WI
Jun 17, 3:26 PM CDTHAIL 2.5Appleton, WIHAIL WAS JUST UNDER TENNIS BALL SIZE. TIME ESTIMATED.
Jun 17, 3:30 PM CDTHAIL 1Kimberly, WI
Jun 17, 3:31 PM CDTHAIL 1.5Appleton, WIMASON AND WISCONSIN STREETS AND AT AMC HOSPITAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-352 J/kg
Mixed-layer LCL
1774 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WUUS53 KGRB 172011
SVRGRB
WIC015-087-139-172100-
/O.NEW.KGRB.SV.W.0011.130617T2011Z-130617T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 400 PM CDT

* AT 308 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
  OF APPLETON...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...TENNIS BALL SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KIMBERLY AND LITTLE CHUTE AROUND 320 PM CDT.
  DARBOY AND KAUKAUNA AROUND 325 PM CDT.
  HIGH CLIFF STATE PARK AROUND 335 PM CDT.
  CHILTON AROUND 350 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE UW FOX VALLEY...NEENAH...
COMBINED LOCKS...NORTHERN LAKE WINNEBAGO...DUNDAS...HARRISON...
SHERWOOD...FOREST JUNCTION...ST JOHN AND HILBERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

&&

LAT...LON 4394 8837 4431 8867 4444 8835 4426 8819
      4425 8820 4424 8817 4411 8805 4394 8805
TIME...MOT...LOC 2011Z 316DEG 30KT 4430 8845

HAIL...2.50IN
WIND...<50MPH

$$

KIECKBUSCH
3 follow-up statements
355 
WWUS53 KGRB 172017
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT MON JUN 17 2013

WIC015-087-139-172100-
/O.CON.KGRB.SV.W.0011.000000T0000Z-130617T2100Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
317 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WINNEBAGO...SOUTHERN OUTAGAMIE AND CALUMET COUNTIES UNTIL 400 PM
CDT...

AT 313 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR APPLETON...AND
MOVING SOUTHEAST AT 35 MPH.

HAZARD...TENNIS BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DARBOY AND KAUKAUNA AROUND 325 PM CDT.
  HIGH CLIFF STATE PARK AROUND 335 PM CDT.
  CHILTON AROUND 350 PM CDT.

PERSONS NEAR APPLETON SHOULD MOVE THEIR CARS INTO GARAGES NOW!

OTHER LOCATIONS IN THE WARNING INCLUDE COMBINED LOCKS...NORTHERN LAKE
WINNEBAGO...DUNDAS...HARRISON...SHERWOOD...ST JOHN...STOCKBRIDGE...
HILBERT...KLOTEN AND BRANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

&&

LAT...LON 4394 8837 4431 8867 4444 8835 4426 8819
      4425 8820 4424 8817 4411 8805 4394 8805
TIME...MOT...LOC 2017Z 316DEG 30KT 4426 8840

HAIL...2.50IN
WIND...<50MPH

$$

KIECKBUSCH
135 
WWUS53 KGRB 172031
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT MON JUN 17 2013

WIC015-087-139-172100-
/O.CON.KGRB.SV.W.0011.000000T0000Z-130617T2100Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
331 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WINNEBAGO...SOUTHEASTERN OUTAGAMIE AND CALUMET COUNTIES UNTIL 400 PM
CDT...

AT 326 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARBOY...AND
MOVING SOUTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHILTON AROUND 355 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DUNDAS...HARRISON...FOREST
JUNCTION...ST JOHN...HILBERT...POTTER...KILLSNAKE WILDLIFE AREA AND
HAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

&&

LAT...LON 4425 8852 4436 8828 4426 8819 4425 8820
      4424 8817 4411 8805 4394 8805 4394 8837
TIME...MOT...LOC 2031Z 310DEG 28KT 4422 8829

HAIL...1.50IN
WIND...<50MPH

$$

KIECKBUSCH
001 
WWUS53 KGRB 172046
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT MON JUN 17 2013

WIC015-087-139-172056-
/O.CAN.KGRB.SV.W.0011.000000T0000Z-130617T2100Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
346 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINNEBAGO...
SOUTHEASTERN OUTAGAMIE AND CALUMET COUNTIES IS CANCELLED...

THIS WARNING HAS BEEN REPLACED BY A NEW SEVERE THUNDERSTORM WARNING
FOR SOUTHWEST BROWN...NORTHEAST CALUMET AND MANITOWOC COUNTIES.

LAT...LON 4425 8852 4436 8828 4426 8819 4425 8820
      4424 8817 4411 8805 4394 8805 4394 8837
TIME...MOT...LOC 2046Z 310DEG 28KT 4414 8817

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:41 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 17, 1:41 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
141 PM CDT MON JUN 17 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 432 AM CDT MON JUN 17 2013

BACKDOOR COLD FRONT WILL DROP SOUTH ACROSS THE AREA
AS UPPER TROUGH SWINGS BY AND UPPER WINDS BECOME NORTHWEST.
SCATTERED SHOWERS EXPECTED WITH THE FRONTAL PASSAGE WITH THE BEST
CHANCES FOR SHOWERS AND THUNDERSTORMS OVER CENTRAL WISCONSIN. THE
FRONT SHOULD MOVE SOUTH OF THE AREA TONIGHT WITH PARTIAL CLEARING.
RAISED LOW TEMPERATURES AS AIR ALOFT IS NOT THAT COLD AND CLOUDS
MAY BE SLOW TO EXIT CENTRAL AND WESTERN COUNTIES. SUNNY AND COOL
TUESDAY WITH A NORTHEAST WINDS FROM THE COOL LAKE AND BAY.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 432 AM CDT MON JUN 17 2013

MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT NORTHWEST FLOW IN THE
UPPER LEVELS WILL PREVAIL ACROSS THE WESTERN GREAT LAKES THROUGH THE
END OF THE WORK WEEK.  BY THIS POINT...A BLOCKING MID-LEVEL RIDGE
OVER THE GREAT PLAINS WILL WEAKEN AND ALLOW PIECES OF PACIFIC ENERGY
TO MOVE INTO THE REGION THIS WEEKEND.  MEDIUM RANGE MODELS ARE IN
GOOD AGREEMENT THROUGH 12Z FRIDAY...BUT THE ECMWF HAS BEEN THE MORE
CONSISTENT MODEL AS OF LATE...AND PREFER TO STICK WITH IT.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...CANADIAN HIGH PRESSURE WILL
DRIFT ACROSS THE REGION TUESDAY NIGHT INTO WEDNESDAY.  TUESDAY NIGHT
LOOKS A FEW DEGREES WARMER THAN MONDAY NIGHT DESPITE CLEAR SKIES AND
LIGHT WINDS.  WILL SEE ANOTHER DRY AND SEASONABLE DAY ON WEDNESDAY.
BY LATE WEDNESDAY AFTERNOON BUT MORE SO INTO WEDNESDAY NIGHT...WILL
SEE A SHORTWAVE DIVE ACROSS LAKE SUPERIOR AND DROP A COOL FRONT
ACROSS THE UPPER PENINSULA.  UPPER SUPPORT FOR SHOWERS AND STORMS
WILL REMAIN NORTH OF WISCONSIN...BUT CANNOT RULE OUT A SHOWER
DESPITE MEAGER INSTABILITY.  WILL LEAVE A SLIGHT CHANCE ACROSS THE
NORTH.  HIGHS MAINLY IN THE MID 70S ON WEDNESDAY WILL COOL INTO THE
50S WEDNESDAY NIGHT.

REST OF THE FORECAST...THE FRONT WILL REMAIN NEARLY STATIONARY ACROSS
NORTHERN WISCONSIN THURSDAY INTO THURSDAY NIGHT.  CANNOT RULE OUT
WIDELY SCATTERED SHOWER AND TSTORM ACTIVITY AS A RESULT.  MUCH BETTER
CHANCES OF WIDESPREAD PRECIP WILL OCCUR LATE FRIDAY THROUGH SATURDAY
NIGHT WHEN MODEST SHORTWAVES PASS ACROSS THE REGION...AND A WARM
FRONT LIFTS INTO THE SOUTHERN GREAT LAKES. MAY SEE A PERIOD OF DRY
WEATHER LATE IN THE WEEKEND BUT IT LOOKS RATHER BRIEF AT THIS POINT.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 102 PM CDT MON JUN 17 2013

A COLD FRONT EXTENDED ACROSS CENTRAL AND SOUTHEAST
WISCONSIN EARLY THIS AFTERNOON. CIGS WERE IN THE MVFR CATEGORY
FROM AROUND RHI TO MNM NORTHWARD AND THERE WERE SOME SHOWERS THAT
MOVED ACROSS UPPER MICHIGAN NEAR THE WISCONSIN BORDER. SHOWERS
THAT DEVELOPED ALONG AND AHEAD OF THE FRONT DIED OFF OR MOVED OUT
OF THE AREA.

SHOWERS AND SOME THUNDERSTORMS WERE QUICKLY DEVELOPING IN CENTRAL
AND WEST CENTRAL WISCONSIN...BETWEEN THE FRONT TO THE SOUTHWEST
AND THE LOW CLOUDS TO NORTH...AHEAD OF AN APPROACHING UPPER LEVEL
DISTURBANCE. MESOANALYSIS SHOWED STEEP LAPSE RATES FROM THE
SURFACE TO 1.5KM ACROSS MUCH OF CENTRAL AND SOUTHERN WISCONSIN.
MUCAPE VALUES WERE IN EXCESS OF 1000J/KG FROM CENTRAL INTO EAST
CENTRAL WISCONSIN...THOUGH THERE WAS SOME WEAK CIN IN EAST CENTRAL
WISCONSIN AWAY FROM THE LAKE AND STRONGER CIN NEAR THE LAKE.
EXPECT SCATTERED SHOWERS AND STORMS THROUGHOUT THE
AFTERNOON...SOME STORMS COULD PRODUCE HAIL AND/OR STRONG WIND
GUSTS IN ADDITION TO SCATTERED MVFR AND ISOLATED IFR CIGS AND
VSBYS IN SHOWERS/STORMS. CONDITIONS SHOULD BECOME LESS FAVORABLE
FOR STORMS BY EVENING WITH THE PASSAGE OF THE DISTURBANCE AND LOSS
OF DAYTIME HEATING.

EXPECT CLEARING SKIES OVERNIGHT WITH MOSTLY CLEAR/VFR CIGS AND VFR
VSBYS DURING THE DAY ON TUESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MPC
AVIATION.......MG
Hazardous weather outlook, Jun 17, 5:47 AM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
547 AM CDT MON JUN 17 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
547 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL
HAIL...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY. THE
GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE
DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

LMZ521-522-541>543-181100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
547 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED. A FEW MAY PRODUCE BRIEF
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY.  THE
GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE
DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME.

DENSE MARINE FOG MAY DEVELOP BY NEXT WEEKEND...AS SOUTH WINDS
BRING HUMID AIR INTO THE REGION.

RDM/MPC

In the hours before

Local storm report, Jun 17, 2:31 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
231 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             MERRILL                 45.18N 89.68W
06/17/2013  M0.75 INCH       LINCOLN            WI   TRAINED SPOTTER

            DIME SIZE HAIL AND WIND GUSTS TO 40 MPH. ALSO HEAVY
            RAINFALL.

&&

TIMK
Local storm report, Jun 17, 2:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             3 SW MATTOON            44.97N 89.07W
06/17/2013  M1.25 INCH       SHAWANO            WI   PUBLIC

&&
Local storm report, Jun 17, 2:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             NEW LONDON              44.38N 88.75W
06/17/2013  M0.50 INCH       WAUPACA            WI   AMATEUR RADIO

&&

BERSCH
Local storm report, Jun 17, 2:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             2 SW SHIOCTON           44.41N 88.61W
06/17/2013  M1.75 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Jun 17, 3:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             2 SW STEPHENSVILLE      44.34N 88.61W
06/17/2013  M1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

&&

BERSCH
Local storm report, Jun 17, 3:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             STEPHENSVILLE           44.36N 88.58W
06/17/2013  M2.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:43 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano47 min
Jun 17, 2:24 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca51 min
Jun 17, 2:26 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano49 min
Jun 17, 3:20 PM CDTTornado WarningGRBCalumet, Manitowoc25 min
Jun 17, 3:44 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc61 min
Jun 17, 3:55 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca65 min
Jun 17, 4:13 PM CDTSpecial Marine WarningGRB77 min
Jun 17, 5:03 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Outagamie42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.